Journal article icon

Journal article

Quaternionic Geometry of Matroids

Abstract:

Building on a recent joint paper with Sturmfels, here we argue that the combinatorics of matroids is intimately related to the geometry and topology of toric hyperkaehler varieties. We show that just like toric varieties occupy a central role in Stanley's proof for the necessity of McMullen's conjecture (or g-inequalities) about the classification of face vectors of simplicial polytopes, the topology of toric hyperkaehler varieties leads to new restrictions on face vectors of matroid complexe...

Expand abstract

Actions


Access Document


Publisher copy:
10.2478/BF02475653

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
Central European Journal of Mathematics
Volume:
3
Issue:
1
Pages:
26-38
Publication date:
2003-08-15
DOI:
EISSN:
1644-3616
ISSN:
1895-1074
URN:
uuid:64759a64-7832-4100-90a1-a6351f4eb5d3
Source identifiers:
6381
Local pid:
pubs:6381
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP